# SDR MWEA99507

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Condition: Failed
- Location: Lt Eng Gear Box
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS SMELLED UNUSUAL ODOR.  MTC REMOVED AND REPLACED FORWARD GEARBOX TRANSFER TUBE PAKCINGS.
